MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION GOLVO MOBILE LIFT; LIFT, PATIENT, NON-AC-POWERED

BAXTER HEALTHCARE CORPORATION GOLVO MOBILE LIFT; LIFT, PATIENT, NON-AC-POWERED
Model Number 2000049
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Fall (1848)
Date of Event 04/16/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was returned and a baxter technician performed an inspection.The customer relayed to the technician that the sling used during the reported event was owned by the patient and of an unknown manufacturer.The reported condition was verified.It was confirmed that the sling bar tilted to one side, causing the detachment of the latch and the releasing of the sling strap; therefore, the cause of the event was due to excessive movement of the patient during the transfer, which made the system unbalanced.The lift¿s battery was replaced, although it appeared to be working well.Additionally, per the instructions for use (ifu), ¿ensure that the lifting accessories are suitable for the lift used.Exercise care and caution during use.As a caregiver, you are always responsible for the patient¿s safety.You must be aware of the patient¿s ability to make it through the lifting situation.If something is unclear, contact the manufacturer or supplier.¿ should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported a patient fell from a golvo mobile lift during a transfer.During the patient transfer, the patient shifted, causing the sling bar to tilt, a latch to snap off, and the sling to slide off the hook.The patient was transferred to the emergency department (ed) for evaluation and was discharged with no injuries.A device inspection performed by a baxter technician noted that the lift was working as designed and the battery was replaced.The sling used was noted to be from an unknown manufacturer, and the event was likely due to excessive patient movement causing the system to become unbalanced.The golvo 9000 instruction for use (ifu) states: "ensure that the lifting accessories are suitable for the lift used.Exercise care and caution during use.As a caregiver, you are always responsible for the patient¿s safety.No further information was available at the time of this report.

Brand Name
GOLVO MOBILE LIFT
Common Device Name
LIFT, PATIENT, NON-AC-POWERED
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
LIKO AB
nedre vagen 100
lulea, norrbottens lan [se-25] 975 9 2
SW   975 92
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242705355
MDR Report Key25167125
Report Number8030916-2026-00059
Device Sequence Number18772671
Product Code FSA
UDI-Device Identifier00887761981751
UDI-Public(01)00887761981751(11)251128
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number2000049
Device Catalogue Number2000049
Device Lot NumberN/A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/23/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/16/2026
Initial Report FDA Received Date05/14/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/28/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown